zbMATH — the first resource for mathematics

Eulerian and Hamiltonian complements of zero-divisor graphs of pseudocomplemented posets. (English) Zbl 1441.05130
Summary: In this paper, Eulerian complements of zero-divisor graphs are classified for a special class of finite pseudocomplemented posets. Also, it is proved that the complement of the zero-divisor graph of a finite pseudocomplemented poset \(P\) is Hamiltonian if and only if \(P\) has at least three atoms. These results are applied to zero-divisor graphs and intersection graphs of ideals of reduced commutative Artinian rings.
05C45 Eulerian and Hamiltonian graphs
13A70 General commutative ring theory and combinatorics (zero-divisor graphs, annihilating-ideal graphs, etc.)
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
06A07 Combinatorics of partially ordered sets
13A05 Divisibility and factorizations in commutative rings
13E10 Commutative Artinian rings and modules, finite-dimensional algebras
Full Text: Link
[1] S. Akbari and A. Mohammadian, On the zero-divisor graph of a commutative ring, J. Algebra 274 (2004), 847-855. · Zbl 1085.13011
[2] D.F. Anderson and P.S. Livingston, The zero-divisor graph of a commutative ring, J. Algebra 217 (1999), 434-447. · Zbl 0941.05062
[3] M.F. Atiyah and I.G. MacDonald, Introduction to Commutative Algebra, Addison-Wesley, Reading, MA, 1969. · Zbl 0175.03601
[4] I. Beck, Coloring of a commutative ring, J. Algebra 116 (1988), 208-226. · Zbl 0654.13001
[5] B. Bollobás, Modern Graph Theory, Springer, New York, 1998.
[6] I. Chakrabarty, S. Ghosh, T. Mukherjee and M. Sen, Intersection graphs of ideals of rings, Discrete Math. 309 (2009), 5381-5392. · Zbl 1193.05087
[7] R. Halaš, Some properties of Boolean ordered sets, Czechoslovak Math. J. 46 (1996), 93-98.
[8] R. Halaš and M. Jukl, On Beck’s coloring of partially ordered sets, Discrete Math. 309 (2009), 4584-4589. · Zbl 1190.06001
[9] T.W. Hungerford, On the structure of principal ideal rings, Pacific J. Math. 25(3) (1968), 543-547. · Zbl 0157.08503
[10] V. Joshi and A. Khiste, The zero-divisor graphs of Boolean posets, Math. Slovaca 64 (2014), 511-519. · Zbl 1349.05188
[11] Vinayak Joshi and M. Mundlik, Baer ideals in 0-distributive posets, Asian-Eur. J. Math. 9(3) (2016), 1650055 [16 pages]. · Zbl 1368.06001
[12] N. Jafari Rad, S. H. Jafari and S. Ghosh, On the intersection graphs of ideals of direct product of rings, (English summary) Discuss. Math. Gen. Algebra Appl. 34 (2014), no. 2, 191-201.
[13] A.S. Kuzmina, Finite rings with Eulerian zero-divisor graphs, J. Algebra Appl. 11(3) (2012), 1250055 [9 pages]. · Zbl 1260.16020
[14] J.D. LaGrange and K.A. Roy, Poset graphs and the lattice of graph annihilators, Discrete Math. 313(10) (2013), 1053-1062. · Zbl 1261.05041
[15] J. Larmerová and J. Rach˚unek, Translations of distributive and modular ordered sets, Acta. Univ. Palacki. Olomouc. 91 (1988), 13-23.
[16] D. Lu and T. Wu, The zero-divisor graphs of partially ordered sets and an application to semigroups, Graphs Combin. 26 (2010), 793-804. · Zbl 1223.05115
[17] B. N. Waphare and Vinayak Joshi, On uniquely complemented posets, Order 22 (2005), 11-20. · Zbl 1091.06002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.